Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 133, Number 1

All articles in this issue are freely accessible.

The abstract time-dependent Cauchy problem
Matthew Hackman.
Trans. Amer. Math. Soc. 133 (1968), 1-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0250115
The Stefan problem in several space variables
Avner Friedman.
Trans. Amer. Math. Soc. 133 (1968), 51-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227625
One dimensional Stefan problems with nonmonotone free boundary
Avner Friedman.
Trans. Amer. Math. Soc. 133 (1968), 89-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227626
On finite groupoids and $\mathcal{K}$-prime algebras
Ralph McKenzie.
Trans. Amer. Math. Soc. 133 (1968), 115-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225700
On the residual finiteness of generalized free products
Joan Landman Dyer.
Trans. Amer. Math. Soc. 133 (1968), 131-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237649
Martingale integrals
P. Warwick Millar.
Trans. Amer. Math. Soc. 133 (1968), 145-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226721
Lower bounds for approximation by nonlinear manifolds
Hugh E. Warren.
Trans. Amer. Math. Soc. 133 (1968), 167-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226281
Ratio properties in locally compact amenable groups
William R. Emerson.
Trans. Amer. Math. Soc. 133 (1968), 179-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237706
Cohomology of algebras over Hopf algebras
Moss Eisenberg Sweedler.
Trans. Amer. Math. Soc. 133 (1968), 205-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224684
On quasi-elliptic boundary problems
Tadato Matsuzawa.
Trans. Amer. Math. Soc. 133 (1968), 241-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225001
Measures on $F$-spaces
G. L. Seever.
Trans. Amer. Math. Soc. 133 (1968), 267-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226386
A spectral decomposition for self-adjoint elements in the maximum $GCR$ ideal of a von Neumann algebra with applications to noncommutative integration theory
Herbert Halpern.
Trans. Amer. Math. Soc. 133 (1968), 281-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230139